CSpace
cubiclienardequationwithquadradicdampingi
Jing ZJ(井竹君)1; Wang YQ(王育全)2
2000
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume16Issue:1Pages:42
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43043
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.南京农业大学
Recommended Citation
GB/T 7714
Jing ZJ,Wang YQ. cubiclienardequationwithquadradicdampingi[J]. actamathematicaeapplicataesinica,2000,16(1):42.
APA 井竹君,&王育全.(2000).cubiclienardequationwithquadradicdampingi.actamathematicaeapplicataesinica,16(1),42.
MLA 井竹君,et al."cubiclienardequationwithquadradicdampingi".actamathematicaeapplicataesinica 16.1(2000):42.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[井竹君]'s Articles
[王育全]'s Articles
Baidu academic
Similar articles in Baidu academic
[井竹君]'s Articles
[王育全]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[井竹君]'s Articles
[王育全]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.